# SDR DALA2025052203953

- Difficulty date: May 21, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N722TW
- Make and model: Boeing 757231
- Aircraft serial: 29385
- Aircraft time: 90,817 hours, 22,878 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6816 EMER ESCAPE PATHS LIGHTS INOP AT ROWS 39,40,41,43 AND 44. CORRECTIVE ACTION: R/R BATTERY AND POWER SUPPLY FWD OF SEATS 36 FED PER B757 AMM 33 -51. OPS CHK NML. (6980370)
